May  2016, 15(3): 907-927. doi: 10.3934/cpaa.2016.15.907

On the differentiability of the solutions of non-local Isaacs equations involving $\frac{1}{2}$-Laplacian

1. 

Centre for Applicable Mathematics, Tata Institute of Fundamental Research, P.O. Box 6503, GKVK Post Office, Bangalore 560065, India, India

Received  August 2015 Revised  December 2015 Published  February 2016

We derive $C^{1,\sigma}$-estimate for the solutions of a class of non-local elliptic Bellman-Isaacs equations. These equations are fully nonlinear and are associated with infinite horizon stochastic differential game problems involving jump-diffusions. The non-locality is represented by the presence of fractional order diffusion term and we deal with the particular case of $\frac 12$-Laplacian, where the order $\frac 12$ is known as the critical order in this context. More importantly, these equations are not translation invariant and we prove that the viscosity solutions of such equations are $C^{1,\sigma}$, making the equations classically solvable.
Citation: Imran H. Biswas, Indranil Chowdhury. On the differentiability of the solutions of non-local Isaacs equations involving $\frac{1}{2}$-Laplacian. Communications on Pure & Applied Analysis, 2016, 15 (3) : 907-927. doi: 10.3934/cpaa.2016.15.907
References:
[1]

G. Barles, E. Chasseigne and C. Imbert, On the Dirichlet problem for second-order elliptic integro-differential equations, Indiana Univ. Math. J., 57 (2008), 213-246. doi: 10.1512/iumj.2008.57.3315.  Google Scholar

[2]

G. Barles and C. Imbert, Second-order elliptic integro-differential equations: Viscosity solutions' theory revisited, Ann. Inst. H. Poincare Anal. Non Linaire, 25 (2008), 567-585. doi: 10.1016/j.anihpc.2007.02.007.  Google Scholar

[3]

I. H. Biswas, On zero-sum stochastic differential games with jump-diffusion driven state: a viscosity solution framework, SIAM J. Control Optim., 50 (2012), 1823-1858. doi: 10.1137/080720504.  Google Scholar

[4]

I. H. Biswas, Regularization by $\frac{1}{2}$-Laplacian and vanishing viscosity approximation of HJB equations, J. Differential Equations, 255 (2013), 4052-4080. doi: 10.1016/j.jde.2013.07.056.  Google Scholar

[5]

L. Caffarelli and L. Silvestre, Regularity theory for nonlinear integro differential equations, Communications in Pure and Applied Mathematics, 62 (2009), 597-638. doi: 10.1002/cpa.20274.  Google Scholar

[6]

L. Caffarelli and A. Vasseur, Drift diffusion equations with fractional diffusion and quasi geostrophic equation, Annals of Math., 171 (2010), 1903-1930. doi: 10.4007/annals.2010.171.1903.  Google Scholar

[7]

L. Caffarelli and L. Silvestre, Regularity results for non-local equations by approximations, Arch. Ration. Mech. Anal., 200 (2011), 59-88. doi: 10.1007/s00205-010-0336-4.  Google Scholar

[8]

L. Caffarelli and L. Silvestre, The Evans-Krylov theorem for nonlocal fully nonlinear equations, Ann. of Math., 174 (2011), 1163-1187. doi: 10.4007/annals.2011.174.2.9.  Google Scholar

[9]

H. C. Lara and G. Davila, Regularity for solutions of nonlocal parabolic equations, Calc. var. Partial Differential Equations, 49 (2014), 139-172. doi: 10.1007/s00526-012-0576-2.  Google Scholar

[10]

M. G. Crandall, H. Ishii and P. L. Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N.S.), 27 (1992), 1-67. doi: 10.1090/S0273-0979-1992-00266-5.  Google Scholar

[11]

J. Droniou and C. Imbert, Fractal first-order partial differential equations, Arch. Ration. Mech. Anal., 182 (2006), 299-331. doi: 10.1007/s00205-006-0429-2.  Google Scholar

[12]

C. Imbert, A non-local regularization of first order Hamilton Jacobi equations, J. Differential Equation, 211 (2005), 218-246. doi: 10.1016/j.jde.2004.06.001.  Google Scholar

[13]

H. Ishii, On the equivalence of two notions of weak solutions, viscosity solutions and distribution solutions, Funkcialaj Ekvacioj, 38 (1995), 101-120.  Google Scholar

[14]

E. R. Jakobsen and K. H. Karlsen, Continuous dependence estimates for viscosity solutions of integro-PDEs, J. Differential Equations, 212 (2005), 278-318. doi: 10.1016/j.jde.2004.06.021.  Google Scholar

[15]

A. Kiselev, F. Nazarov and R. Shterenberg, Blow up and regularity for fractal Burgers equation, Dyn. Partial Differ. Equ., 5 (2008), 211-240. doi: 10.4310/DPDE.2008.v5.n3.a2.  Google Scholar

[16]

N. S. Landkof, Osnovy Sovremennoi Teorii Ptensiala, Nauka, Moscow, 1966.  Google Scholar

[17]

A. Sayah, Équations d'Hamilton-Jacobi du premier ordre avec termes intégro-différentiels, Comm. Partial Differential Equations, 16 (1991), 1057-1093. doi: 10.1080/03605309108820789.  Google Scholar

[18]

L. Silvestre, On the differentiability of the solution to the Hamilton-Jacobi equation with critical fractional diffusion, Advances in Mathematics, 226 (2011), 2020-2039. doi: 10.1016/j.aim.2010.09.007.  Google Scholar

[19]

L. Silvestre, Hölder estimates for advection fractional-diffusion equations, Ann. Sc. Norm. Super. Pisa Cl. Sci., 11 (2012), 843-855.  Google Scholar

show all references

References:
[1]

G. Barles, E. Chasseigne and C. Imbert, On the Dirichlet problem for second-order elliptic integro-differential equations, Indiana Univ. Math. J., 57 (2008), 213-246. doi: 10.1512/iumj.2008.57.3315.  Google Scholar

[2]

G. Barles and C. Imbert, Second-order elliptic integro-differential equations: Viscosity solutions' theory revisited, Ann. Inst. H. Poincare Anal. Non Linaire, 25 (2008), 567-585. doi: 10.1016/j.anihpc.2007.02.007.  Google Scholar

[3]

I. H. Biswas, On zero-sum stochastic differential games with jump-diffusion driven state: a viscosity solution framework, SIAM J. Control Optim., 50 (2012), 1823-1858. doi: 10.1137/080720504.  Google Scholar

[4]

I. H. Biswas, Regularization by $\frac{1}{2}$-Laplacian and vanishing viscosity approximation of HJB equations, J. Differential Equations, 255 (2013), 4052-4080. doi: 10.1016/j.jde.2013.07.056.  Google Scholar

[5]

L. Caffarelli and L. Silvestre, Regularity theory for nonlinear integro differential equations, Communications in Pure and Applied Mathematics, 62 (2009), 597-638. doi: 10.1002/cpa.20274.  Google Scholar

[6]

L. Caffarelli and A. Vasseur, Drift diffusion equations with fractional diffusion and quasi geostrophic equation, Annals of Math., 171 (2010), 1903-1930. doi: 10.4007/annals.2010.171.1903.  Google Scholar

[7]

L. Caffarelli and L. Silvestre, Regularity results for non-local equations by approximations, Arch. Ration. Mech. Anal., 200 (2011), 59-88. doi: 10.1007/s00205-010-0336-4.  Google Scholar

[8]

L. Caffarelli and L. Silvestre, The Evans-Krylov theorem for nonlocal fully nonlinear equations, Ann. of Math., 174 (2011), 1163-1187. doi: 10.4007/annals.2011.174.2.9.  Google Scholar

[9]

H. C. Lara and G. Davila, Regularity for solutions of nonlocal parabolic equations, Calc. var. Partial Differential Equations, 49 (2014), 139-172. doi: 10.1007/s00526-012-0576-2.  Google Scholar

[10]

M. G. Crandall, H. Ishii and P. L. Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N.S.), 27 (1992), 1-67. doi: 10.1090/S0273-0979-1992-00266-5.  Google Scholar

[11]

J. Droniou and C. Imbert, Fractal first-order partial differential equations, Arch. Ration. Mech. Anal., 182 (2006), 299-331. doi: 10.1007/s00205-006-0429-2.  Google Scholar

[12]

C. Imbert, A non-local regularization of first order Hamilton Jacobi equations, J. Differential Equation, 211 (2005), 218-246. doi: 10.1016/j.jde.2004.06.001.  Google Scholar

[13]

H. Ishii, On the equivalence of two notions of weak solutions, viscosity solutions and distribution solutions, Funkcialaj Ekvacioj, 38 (1995), 101-120.  Google Scholar

[14]

E. R. Jakobsen and K. H. Karlsen, Continuous dependence estimates for viscosity solutions of integro-PDEs, J. Differential Equations, 212 (2005), 278-318. doi: 10.1016/j.jde.2004.06.021.  Google Scholar

[15]

A. Kiselev, F. Nazarov and R. Shterenberg, Blow up and regularity for fractal Burgers equation, Dyn. Partial Differ. Equ., 5 (2008), 211-240. doi: 10.4310/DPDE.2008.v5.n3.a2.  Google Scholar

[16]

N. S. Landkof, Osnovy Sovremennoi Teorii Ptensiala, Nauka, Moscow, 1966.  Google Scholar

[17]

A. Sayah, Équations d'Hamilton-Jacobi du premier ordre avec termes intégro-différentiels, Comm. Partial Differential Equations, 16 (1991), 1057-1093. doi: 10.1080/03605309108820789.  Google Scholar

[18]

L. Silvestre, On the differentiability of the solution to the Hamilton-Jacobi equation with critical fractional diffusion, Advances in Mathematics, 226 (2011), 2020-2039. doi: 10.1016/j.aim.2010.09.007.  Google Scholar

[19]

L. Silvestre, Hölder estimates for advection fractional-diffusion equations, Ann. Sc. Norm. Super. Pisa Cl. Sci., 11 (2012), 843-855.  Google Scholar

[1]

Monica Motta, Caterina Sartori. Uniqueness of solutions for second order Bellman-Isaacs equations with mixed boundary conditions. Discrete & Continuous Dynamical Systems, 2008, 20 (4) : 739-765. doi: 10.3934/dcds.2008.20.739

[2]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete & Continuous Dynamical Systems - S, 2021, 14 (10) : 3659-3683. doi: 10.3934/dcdss.2021023

[3]

Sertan Alkan. A new solution method for nonlinear fractional integro-differential equations. Discrete & Continuous Dynamical Systems - S, 2015, 8 (6) : 1065-1077. doi: 10.3934/dcdss.2015.8.1065

[4]

Shanjian Tang, Fu Zhang. Path-dependent optimal stochastic control and viscosity solution of associated Bellman equations. Discrete & Continuous Dynamical Systems, 2015, 35 (11) : 5521-5553. doi: 10.3934/dcds.2015.35.5521

[5]

Frederic Abergel, Remi Tachet. A nonlinear partial integro-differential equation from mathematical finance. Discrete & Continuous Dynamical Systems, 2010, 27 (3) : 907-917. doi: 10.3934/dcds.2010.27.907

[6]

Ji Shu, Linyan Li, Xin Huang, Jian Zhang. Limiting behavior of fractional stochastic integro-Differential equations on unbounded domains. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020044

[7]

Ramasamy Subashini, Chokkalingam Ravichandran, Kasthurisamy Jothimani, Haci Mehmet Baskonus. Existence results of Hilfer integro-differential equations with fractional order. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 911-923. doi: 10.3934/dcdss.2020053

[8]

Roberto Garrappa, Eleonora Messina, Antonia Vecchio. Effect of perturbation in the numerical solution of fractional differential equations. Discrete & Continuous Dynamical Systems - B, 2018, 23 (7) : 2679-2694. doi: 10.3934/dcdsb.2017188

[9]

Minoo Kamrani. Numerical solution of partial differential equations with stochastic Neumann boundary conditions. Discrete & Continuous Dynamical Systems - B, 2019, 24 (10) : 5337-5354. doi: 10.3934/dcdsb.2019061

[10]

Miloud Moussai. Application of the bernstein polynomials for solving the nonlinear fractional type Volterra integro-differential equation with caputo fractional derivatives. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021021

[11]

Hermann Brunner. The numerical solution of weakly singular Volterra functional integro-differential equations with variable delays. Communications on Pure & Applied Analysis, 2006, 5 (2) : 261-276. doi: 10.3934/cpaa.2006.5.261

[12]

Thabet Abdeljawad, Mohammad Esmael Samei. Applying quantum calculus for the existence of solution of $ q $-integro-differential equations with three criteria. Discrete & Continuous Dynamical Systems - S, 2021, 14 (10) : 3351-3386. doi: 10.3934/dcdss.2020440

[13]

Liping Luo, Zhenguo Luo, Yunhui Zeng. New results for oscillation of fractional partial differential equations with damping term. Discrete & Continuous Dynamical Systems - S, 2021, 14 (9) : 3223-3231. doi: 10.3934/dcdss.2020336

[14]

N. V. Krylov. Uniqueness for Lp-viscosity solutions for uniformly parabolic Isaacs equations with measurable lower order terms. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2495-2516. doi: 10.3934/cpaa.2018119

[15]

Huy Tuan Nguyen, Huu Can Nguyen, Renhai Wang, Yong Zhou. Initial value problem for fractional Volterra integro-differential equations with Caputo derivative. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021030

[16]

Eduardo Cuesta. Asymptotic behaviour of the solutions of fractional integro-differential equations and some time discretizations. Conference Publications, 2007, 2007 (Special) : 277-285. doi: 10.3934/proc.2007.2007.277

[17]

Priscila Santos Ramos, J. Vanterler da C. Sousa, E. Capelas de Oliveira. Existence and uniqueness of mild solutions for quasi-linear fractional integro-differential equations. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020100

[18]

Yin Yang, Sujuan Kang, Vasiliy I. Vasil'ev. The Jacobi spectral collocation method for fractional integro-differential equations with non-smooth solutions. Electronic Research Archive, 2020, 28 (3) : 1161-1189. doi: 10.3934/era.2020064

[19]

Ankit Kumar, Kamal Jeet, Ramesh Kumar Vats. Controllability of Hilfer fractional integro-differential equations of Sobolev-type with a nonlocal condition in a Banach space. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021016

[20]

Seda İğret Araz. New class of volterra integro-differential equations with fractal-fractional operators: Existence, uniqueness and numerical scheme. Discrete & Continuous Dynamical Systems - S, 2021, 14 (7) : 2297-2309. doi: 10.3934/dcdss.2021053

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (74)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]